# SDR DALA2019091305340

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1268476) EXCESIVE CORROSION ON FLOOR SUPPORT STRINGER LBL 10.45 STA 750 IN FWD CARGO COMPARTMENT. SUMMARY OF NRC 00567: (CORROSION LEVEL 2) FLOOR SUPPORT STRINGER LBL 10.45 STA 750 WAS REPAIRED PER SRM 53-00-53 REPAIR 1.(ET) (HFEC) WAS ACCOMPLISHED AFTER TRIM OUT NO CRACKS WERE FOUND PER SRM 53-00-53 REP 1 PAR 4C & NDTM PART 6, 51-00-19.
